You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/30/2
Continuability and estimates of solutions of (a(t)ψ(x)x')' + c(t)f(x) = 0
Download
PDF
- Continuability and estimates of solutions of (a(t)ψ(x)x')' + c(t)f(x) = 0
Article
Original scientific text
Title
Continuability and estimates of solutions of (a(t)ψ(x)x')' + c(t)f(x) = 0
Authors
Vadim Komkov
1
Affiliations
Lubbock, Tex.
Annales Polonici Mathematici
1974-1975/30/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
125-137
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics